# SDR HALA20250521145

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 60,331 hours, 9,904 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Speaker
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - LAV 4R OVERHEAD SPEAKER INOP. REPLACED SPEAKER IAW AMM 23-73-51. OP CHECK GOOD.
